# SDR VGQY2010081700113

- Difficulty date: August 17, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N753SA
- Make and model: Boeing 747228F
- Aircraft serial: 21787
- Aircraft time: 119,067 hours, 23,482 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - DURING HFEC INSPECTION ON TENSION TIE AND FRAME AT RT BS 840, FOUND 01EA HOLE CRACK INDICATION ON FRAME WEB AND DOUBLER STACK UP.   FRAME AT RIGHT BS 840 CUT OUT PER SRM 53-10-04 FIGURE 133 REVISION 117.  HFEC INSPECTION CARRIED OUT ON CUT OUT AREA & FOUND NO CRACK EVIDENT.  FABRICATED REPAIR FRAME, DOUBLER & CHANNEL SPLICE PER SRM 53-10-04 FIGURE 133 REVISION 117.  FABRICATED REPAIR FRAME & DOUBLER HEAT TREATED, HARDNESS TESTED AND CONDUCTIVITY TESTED AS PER 5602 REVISION AF, 5946 REVISION AA AND 5651 REVISION A.  FABRICATED REPAIR FRAME, DOUBLER & CHANNEL SPLICE HOLES PICKED UP, PROTECTED AND INSTALLED PER SRM 51-30-05, 51-10-02 AND 51-30-02 REVISION 117.
